Abel means of operator-valued processes

Blower, Gordon (1995) Abel means of operator-valued processes. Studia Mathematica, 115 (3). pp. 261-276. ISSN 0039-3223

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Studia Mathematica
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19555
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 11:11
Refereed?: Yes
Published?: Published
Last Modified: 27 Dec 2019 01:07
URI: https://eprints.lancs.ac.uk/id/eprint/19555

Actions (login required)

View Item View Item